J. Y. Halpern and R. Pucella (2002) "A Logic for Reasoning about Upper Probabilities", Volume 17, pages 57-81

PDF | PostScript | doi:10.1613/jair.985

We present a propositional logic to reason about the uncertainty of events, where the uncertainty is modeled by a set of probability measures assigning an interval of probability to each event. We give a sound and complete axiomatization for the logic, and show that the satisfiability problem is NP-complete, no harder than satisfiability for propositional logic.

Click here to return to Volume 17 contents list